question-icon

What are the side effects of Picato?

default
Posted on Mon, 22 Aug 2016
Question: I used my first dose of picato and have tiny blisters and swelling. Is this normal.
Should I apply second dose today?

Can I use silvadene cream for the burning

doctor
Answered by Dr. Saddiq Ulabidin (3 hours later)
Brief Answer:
You should immediately stop using it

Detailed Answer:
Hi! Welcome to health care magic!

Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all, it is sad to know what you had gone through. Based on the history you have shared, you should immediately stop using it, as it's usage may cause little burning but blisters and swelling is more concerning and indicates some local reaction to the cream.

For burning, if it is due to the drug usage, silvadine won't help with the symptoms. But it is an antibiotic and it is used to limit or prevent infection of burn wound. For symptomatic relief you need topical Analgesics and steroid creams to reduce inflammation and swelling.

Wishing you a speedy recovery. Hope this has answered your query, if you have any more questions, feel free to ask.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 3248 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Picato?

Brief Answer: You should immediately stop using it Detailed Answer: Hi! Welcome to health care magic! Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all, it is sad to know what you had gone through. Based on the history you have shared, you should immediately stop using it, as it's usage may cause little burning but blisters and swelling is more concerning and indicates some local reaction to the cream. For burning, if it is due to the drug usage, silvadine won't help with the symptoms. But it is an antibiotic and it is used to limit or prevent infection of burn wound. For symptomatic relief you need topical Analgesics and steroid creams to reduce inflammation and swelling. Wishing you a speedy recovery. Hope this has answered your query, if you have any more questions, feel free to ask.